# SDR SWAA107083

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 77,837 hours, 63,354 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BURN SMELL.  REMOVED AND REPLACED ALTERNATE EQUIPMENT COOLING BLOWER FAN PER MM.
